# SDR AALA20001827

- Difficulty date: October 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON 4L CRACKED AT STA 160.  REMOVED CRACKED SECTION OF LONGERON AND INSTALLED NEW SECTION PER SRM 53-02 FIG 18.  (X)
